# SDR ASOA99008

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS ADVISED THAT THE FLIGHT ATTENDANT EMERGENCY LIGHTS TESTS SWITCH POPS THE EMERGENCY LIGHTS C/B. ATL, MAINTENANCE FOUND A CHAFED WIRE AT CANNON PLUG P0389 (AT NR 2 BATTERY PACK) AND REPAIRED WIRE AS NEEDED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
